# SDR REXA2013123102324

- Difficulty date: December 30, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 15,886 hours, 15,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD UPPER FLAP SKIN AT FLS82.9 DENTED.  REPAIRED IAW SRM 57-52-00.
